MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Insufficient Information (4580)
Date of Event 11/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2015, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: (b)(6).The revising physician: (b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e1906 - captures the reportable event of infection.E2330 - captures the reportable event of severe pelvic cramping and pain.E0506 - captures the reportable event of bleeding.E172001 - captures the reportable event of abscess formation.E2308 - captures the reportable event of disfigurement.E0206 - captures the reportable event of embarrassment and mental pain.E2401 - captures the reportable event of severe and debilitating injuries.The following imdrf impact code captures the reportable event of: f1903 - captures the reportable event of removal surgery.
 
Event or Problem Description
It was reported that the patient had an advantage fit system implanted during a procedure and has since experienced complications, including infection, severe pelvic cramping and pain, bleeding, abscess formation, recurrence, and the need for removal surgery.The patient later underwent removal surgery on or about (b)(6) 2024.As a result of the implanted device, the patient suffered significant pain, unnecessary expenses, embarrassment, disfigurement, and harm.Additionally, the patient claims that she may require further surgery and could, in the future, suffer damages such as severe and debilitating injuries, serious bodily harm, mental and physical pain and suffering, and additional medical expenses related to the implantation of the device.

Brand Name
ADVANTAGE FIT? SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23866211
Report Number2124215-2025-92360
Device Sequence Number4438484
Product Code OTN
UDI-Device Identifier08714729772880
UDI-Public(01)08714729772880(17)180622(10)ML00003041
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2018
Device Model NumberM0068502110
Device Catalogue NumberM0068502110
Device Lot NumberML00003041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured06/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale